# SDR IPXA11670487

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Part serial: 1278
- Condition: Inoperative
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AND CRUISE MASTER CAUTION LIGHT AND AURAL STARTED TO CONSTANTLY ACTIVATE WITH NO ASSOCIATED MESSAGES.  RESET MASTER CAUTION SWITCH EVERY 10 SECONDS, NO EICAS MESSAGES DISPLAYED.  RT EICAS COMPUTOR HAD NUMEROUSLY DISPLAYED CAUTIONS AND WARNINGS ACTIVATE, LEFT EICAS SHOWED NOTHING, AURALS AND CAUTION CONTINUED TO ILLUMINATE.  R & R RT EICAS COMPUTER IAW AMM 31-41-02-4. OPS CHECKED GOOD.
